# SDR CKSA98301

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B CHECK INSPECTION, FOUND RIVET PULLED FS 70 STRINGER 23R.  REPAIRED SKIN IAW DC-8 SRM 53-2-1 FIG 7.  CLASS II REPAIR INSTALLED.  REPAIR MUST BE RE-INSPECTED EVERY 4000 LANDINGS (INITIAL INSPECTION OF 12,000 LANDINGS) AND REPLACED WITH CLASS I REPAIR WITHIN 24,000 LANDINGS IAW DC8 SRM 53-2-1 PARAGRAPH 16.  NON ROUTINE TASK CARD NUMBER 23457.
